# SDR DHL2008749019

- Difficulty date: February 6, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EXFOLIATION NOTED AT C2 DOOR CUT OUT, BS 990 (FRAME) BETWEEN STRINGERS 26R AND 27R.  REMOVED CORROSION AT C2 DOOR CUT OUT BS 990 IAW SRM 51-10-6, ORIGINAL THICKNESS 0.100, MATERIAL LOSS 0.35, MATERIAL REMAINING 0.65, FOUND OUT OF LIMITS IAW SRM 53-10-2 FIG 5 AND 53-10-1 FIG 1.  FABRICATED ANGLE REPAIR &  FABRICATED REPAIR STRAP IAW COTNEY AEROSPACE DRAWING NR AE95-53-101 REV IR.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED ANGLE REPAIR AT BS 990 BETWEEN STRINGERS 26R AND 27R IAW SRM 51-30-2 AND DRAWING NR AE95-53-101 WITH 8110-3 DATED 02/06/2008.
